Next Article in Journal
A Two-Step Global Alignment Method for Feature-Based Image Mosaicing
Previous Article in Journal
Correction: Kolkiran, A.; Agarwal, G.S. Amplitude Noise Reduction in a Nano-Mechanical Oscillator. Math. Comput. Appl. 2011, 16(1), 290–300
Open AccessArticle

The Average Lower 2-Domination Number of Wheels Related Graphs and an Algorithm

Department of Mathematics, Faculty of Science, Karabük University, Karabük 78050, Turkey
Academic Editor: Mehmet Pakdemirli
Math. Comput. Appl. 2016, 21(3), 29; https://doi.org/10.3390/mca21030029
Received: 4 March 2016 / Revised: 22 June 2016 / Accepted: 11 July 2016 / Published: 18 July 2016
The problem of quantifying the vulnerability of graphs has received much attention nowadays, especially in the field of computer or communication networks. In a communication network, the vulnerability measures the resistance of the network to disruption of operation after the failure of certain stations or communication links. If we think of a graph as modeling a network, the average lower 2-domination number of a graph is a measure of the graph vulnerability and it is defined by γ 2 a v ( G ) = 1 | V ( G ) | v V ( G ) γ 2 v ( G ) , where the lower 2-domination number, denoted by γ 2 v ( G ) , of the graph G relative to v is the minimum cardinality of 2-domination set in G that contains the vertex v. In this paper, the average lower 2-domination number of wheels and some related networks namely gear graph, friendship graph, helm graph and sun flower graph are calculated. Then, we offer an algorithm for computing the 2-domination number and the average lower 2-domination number of any graph G. View Full-Text
Keywords: graph vulnerability; connectivity; network design and communication; domination number; average lower 2-domination number graph vulnerability; connectivity; network design and communication; domination number; average lower 2-domination number
Show Figures

Figure 1

MDPI and ACS Style

Turaci, T. The Average Lower 2-Domination Number of Wheels Related Graphs and an Algorithm. Math. Comput. Appl. 2016, 21, 29.

Show more citation formats Show less citations formats
Note that from the first issue of 2016, MDPI journals use article numbers instead of page numbers. See further details here.

Article Access Map

1
Back to TopTop